# SDR AALA202106169005

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 32,106 hours, 12,202 cycles
- Engine: Iae V2533A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Comp Vane
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 COMPRESSOR VANE MESSAGE ON TAKEOFF ROLL AND ABORTED TAKE OFF. PERFORMED TROUBLESHOOTING PER ASM 75-30-00-810-845-A SVATK ON FLIGHT REPORT, PREFORMED HIGH POWER ASSURANCE TEST PER AMM 71-00-00, NO FAULTS NOTED AIRCRAFT OK FOR SERVICE.
